# SDR CALA2025101710233

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 76,513 hours, 28,573 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 5477
- Condition: Faulted
- Location: Zone 200
- Part time: 55,748 hours, 19,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INT STICK SHAKER ON CA SIDE IN FLIGHT CREW REPORTS STALL WARNING OCCURRED AT 18000FT THROUGH 26000 FT. STICK SHAKER CAME ON INTERMITTENT 4 TIMES AT TEN SECOND INTERVALS. AIRSPEED WAS NORMAL, BUT DID NOTE HIGH SPEED AND LOW SPEED AWARENESS INDICATIONS ON TAPE. STICK SHAKER CAME ON AGAIN IN DESCENT, BUT DID NOT COME ON DURING LANDING. PERFORMED SMYD 1 BITE PER FIM 27-32-00-740-803. SHOWING FAULT MSG FOR INFLIGHT FAULT AND EXISTING FAULT 27-31004 AOA SIG ERROR. FIM 27-32 TASK 809. REMOVED AND REPLACED AOA PROBE REF AMM 34-21-05-400-801, ALL OPS CHECKS GOOD, NO DEFECTS NOTED
